CSN Login
Members Online: 3

You are here

Voice issues

LynnN
Posts: 14
Joined: Dec 2006

I was diagnosed with stage 4/mets to liver in Dec./05. I finished chemo (Folfox) August 4, 2006 and have been good ever since....very low CEA...as far as I know NED. HOWEVER....Too many people ask me "what is wrong with your voice"? Sometimes I have no voice at all...sometimes very raspy(sp?)...sometimes normal but very often just off. Does anyone else have this problem? Is it an off-shoot of 6 months of chemo?I haven't gone to my doctor for this problem, but think it might be time!!!!?

vinny3's picture
vinny3
Posts: 933
Joined: Jun 2006

I had Folfox and Avastin and had the same problem. It did improve though after chemo ended but I only did 9 cycles and don't remember how long it took to improve.

Dick

jerseysue's picture
jerseysue
Posts: 626
Joined: Oct 2005

Yes I had the same problem however mine was more while doing the chemo. Once the chemo was over my voice was back to normal. I always thought it felt like a small "burning" sensation. Get it checked out see what they say.

mindy10
Posts: 183
Joined: Jul 2005

Hi that also happened to my dad. whenever he did chemo he would have a very weak voice. I think it was a combination of the chemo and being weak from the chemo. Mindy

NWmom
Posts: 80
Joined: Nov 2006

Hi Lynn,
Carl just finished 8 rounds of FOLFOX and 2 of FOLFIRI and he definitely had voice issues with the FOLFOX- in fact I posted about it many months ago asking if it was normal to have a raspy voice on that chemo. I am surprised to hear that you are still having a problem after being off chemo for almost a year. Carl's voice usually got better after a couple weeks. (Though I have no idea if he will have the same problem in the future...)
Heather and Carl

apache4's picture
apache4
Posts: 272
Joined: Jul 2007

I get the raspy voice about 2 days into the chemo. Same meds + Avastin. I think it has something to do with the Oxaliplatin. I feel it worse in air conditioning.

Subscribe to Comments for "Voice issues"